# SDR 9803969875

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RIGHT ENGINE OIL STRAINER CLOG LIGHT ILLUMINATED.  CREW REDUCED POWER ON THE RIGHT ENGINE AND THE LIGHT EXTINGUISHED.  THE AIRCRAFT DIVERTED TO MKE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE MAIN OIL FILTER.
